Connectivity of pseudomanifold graphs from an algebraic point of view

Karim A. Adiprasito, Afshin Goodarzi, Matteo Varbaro

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

The connectivity of graphs of simplicial and polytopal complexes is a classical subject going back at least to Steinitz, and the topic has since been studied by many authors, including Balinski, Barnette, Athanasiadis, and Björner. In this note, we provide a unifying approach that allows us to obtain more general results. Moreover, we provide a relation to commutative algebra by relating connectivity problems to graded Betti numbers of the associated Stanley-Reisner rings.

Original languageAmerican English
Pages (from-to)1061-1065
Number of pages5
JournalComptes Rendus Mathematique
Volume353
Issue number12
DOIs
StatePublished - 2015

Bibliographical note

Publisher Copyright:
© 2015 Académie des sciences.

Fingerprint

Dive into the research topics of 'Connectivity of pseudomanifold graphs from an algebraic point of view'. Together they form a unique fingerprint.

Cite this